# SDR UALA2009081002443

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 66,078 hours, 19,252 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30947
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM RT ENG IDLE RUN ENG FOUND FLUID LEAKING FROM NR 1 DRAIN TUBE THERMAL RELIEF VENT.  IDG WAS NOT OVER SERVICED AND NO FUEL PRESENT.  REPLACED NR 2 IDG.
